# SDR 04FDEA02943

- Difficulty date: October 17, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 41,452 hours, 5,947 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Condition: Damaged
- Location: Elev Feel Act
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON T/O, THE ACFT ROTATED EXTREMELY SLOW DUE TO ABNORMALLY HEAVY NOSE.  CONTACTED GOC TO VERIFY LOAD.  AFTER DISCUSSION WITH MX IT WAS DETERMINED THAT PAST HISTORY OF JET SUGGESTED  FLT CONTROL PROBLEM.  EMERGENCY DECLARED, FUEL DUMPED TO LANDING WEIGHT, CONTROL CHECK ACCOMPLISHED.  FOLLOWED BY AUTOLAND.  REMOVED AND REPLACED THE DUPLEX ACT ROD END BOLT PER 27-32-01-4, CKD CLEARANCE OF THE ELEV LOAD FEEL ACT ROD END BOLT AND MECH IN ALL POS REF MD11MM 27-32-01-4.  ALL CHK GOOD.  ADJ THE AG CAM MARK WITH THE AH LEG PER MM  27-30-00-5 FOR THE BUS TUBE ASSY.  RII C/W R/R FCC 1 AND FCC 2 PRECAUTIONARY.  FCC RTS'S C/W.  C/W THE  CAT3B  RTS. REF MD11 AMM 22-00-00-5.
